# SDR A6WA201040350

- Difficulty date: May 12, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 17,039 hours, 15,980 cycles
- Engine: Ge CF343B1
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON LOWER L/E PANEL 699CB IS CHAFED.  REPAIRED CHAFED RT AILERON LOWER L/E PANEL 699CB.
